# SDR SWAA2023090594853

- Difficulty date: August 29, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 33,166 hours, 15,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS CHECK EMERGENCY EXIT HATCH LIGHTS LH & RH<[01] LH AND RH OVER WING EMERGENCY EXIT DOOR EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-51-00.;[02] INSPECTED
